# SDR ALGA084142

- Difficulty date: February 20, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N390AL
- Make and model: Bell 214ST
- Aircraft serial: 28198
- Aircraft time: 8,142 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 214040009109
- Part serial: AMD50026
- Condition: Worn
- Location: Tail Rotor
- Part time: 3,642 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR GEARBOX MOUNT HOLE ELONGATED AND WORN AT CONTACT POINT.
